English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

An uncountable homology group, where each element is an infinite product of commutators

MPS-Authors
/persons/resource/persons234982

Bogopolski,  Oleg
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Bogopolski, O., & Zastrow, A. (2016). An uncountable homology group, where each element is an infinite product of commutators. Topology and its Applications, 197, 167-180. doi:10.1016/j.topol.2015.10.017.


Cite as: http://hdl.handle.net/21.11116/0000-0004-101A-D
Abstract
There is no abstract available